Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2015, 7:45 PM CDT for Newton County, Scott County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 7:45 PM CDT (00:45 UTC)
- Expired
- Mar 31, 2015, 8:05 PM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Newton County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS54 KJAN 010045
SVRJAN
MSC101-123-010130-
/O.NEW.KJAN.SV.W.0043.150401T0045Z-150401T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN CENTRAL MISSISSIPPI...
WEST CENTRAL NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORKVILLE...
OR 8 MILES WEST OF HARPERVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HARPERVILLE AND HILLSBORO AROUND 755 PM CDT.
STEELE AROUND 800 PM CDT.
FOREST AROUND 805 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3222 8939 3222 8949 3246 8974 3257 8966
3249 8918
TIME...MOT...LOC 0044Z 303DEG 32KT 3251 8963
HAIL...1.00IN
WIND...<50MPH
$$
MRM1 follow-up statement
808
WWUS54 KJAN 010105
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CDT TUE MAR 31 2015
MSC101-123-010114-
/O.CAN.KJAN.SV.W.0043.000000T0000Z-150401T0130Z/
SCOTT MS-NEWTON MS-
805 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND WEST CENTRAL NEWTON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL TO THE
SIZE OF DIMES AND PENNYS IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3222 8939 3222 8949 3246 8974 3257 8966
3249 8918
TIME...MOT...LOC 0103Z 303DEG 32KT 3243 8948
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:48 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Mar 31, 4:48 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 448 PM CDT TUE MAR 31 2015 .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN MISSISSIPPI...GENERALLY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR WITHIN THE SEVERE THUNDERSTORM WATCH AREA. SOME OF THESE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL IN PORTIONS OF ARKANSAS AND COULD PRODUCE HAIL TO THE SIZE OF BASEBALLS ALONG WITH 60-70MPH WINDS. THIS IS NOT TOO SURPRISING GIVEN 8C/KM LAPSE RATES OVER THE AREA AND 300-500 J/KG OF CAPE IN THE HAIL GROWTH REGION. THESE STORMS WILL CONTINUE TO TRACK THE SOUTHEAST THROUGH THIS AFTERNOON INTO EARLY EVENING AS MOISTURE...HEATING...COMBINE WITH A PASSING DISTURBANCE AND LINGERING BOUNDARY. MOST OF THE MORE ROBUST SHOULD DIMINISH THIS EVENING BUT SOME COULD LINGER A LITTLE LONGER. SOME RAIN AND STORM CHANCES CONTINUE TOMORROW AS A BOUNDARY LAYS DRAPED ACROSS THE REGION AHEAD OF A SHORTWAVE TROUGH. AHEAD OF THE SHORTWAVE...RIDGING WILL BUILD EAST THROUGH THE REGION. THIS WILL CAUSE THE BOUNDARY TO LIFT NORTH AND OUT OF THE FORECAST AREA. DESPITE THE TROUGH WEAKENING AS IT APPROACHES AND MOVES THROUGH THE CWA...WITH A WARM MOIST AND UNSTABLE AIRMASS OVER THE REGION...IT WILL STILL BE ABLE TO SPARK SOME CONVECTION OVER THE REGION WEDNESDAY. SHOWERS AND STORMS WILL BE POSSIBLE AGAIN ON THURSDAY...MAINLY DIURNALLY DRIVEN COUPLED WITH THE ASCENT FROM A PASSING WAVE. WHILE THERE WILL BE PLENTY OF INSTABILITY...LAPSE RATES DONT LOOK AS GOOD AND SEVERE STORMS ARE NOT AS FAVORED RIGHT NOW. HEIGHTS WILL INCREASE OVER THE REGION THURSDAY NIGHT...ALLOWING US TO BE CAPPED THROUGH EARLY FRIDAY. ANOTHER...MORE IMPRESSIVE...SYSTEM DEVELOPS ACROSS THE SOUTHERN PLAINS AND TRACKS ACROSS ARKANSAS INTO THE OHIO VALLEY FRIDAY AFTERNOON. THIS WILL DRAG A COLD FRONT INTO OUR REGION. THIS WILL ERODE THE CAP THROUGH THE AFTERNOON AND ALLOW FOR ADDITIONAL STORMS TO DEVELOP. EXPECT A SQUALL LINE TO APPROACH OUR REGION FROM THE NORTHWEST. SUFFICIENT CAPE...LAPSE RATES AND DEEP LAYER SHEAR SHOULD PROMOTE SEVERE POTENTIAL FOR FRIDAY AFTERNOON. WILL CONTINUE WITH CURRENT HAZARD GRAPHICS FOR SEVERE POTENTIAL FRIDAY. SQUALL LINE AND FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION AND EXIT THE REGION BY LATER FRIDAY NIGHT. COOLER SFC HIGH WILL MOVE INTO THE REGION FOR SATURDAY AND EARLY SUNDAY. ADDITIONAL SHOWERS LOOK TO MOVE IN FROM THE WEST ON SUNDAY AFTERNOON. && .AVIATION...ALL SITES ARE VFR THIS AFTERNOON...BUT THUNDERSTORMS ARE MOVING ACROSS THE DELTA AND THIS MAY BRING MVFR AND BRIEF IFR CONDITIONS TO GLH/GWO/GTR INTO THE EVENING HOURS. EXPECT THE THUNDERSTORM ACTIVITY TO DISSIPATE BY 03Z...BUT MVFR/IFR CONDITIONS ARE LIKELY IN STRATUS AND FOG AFTER 07-09Z. WINDS THIS AFTERNOON ARE OUT OF THE SOUTH- SOUTHWEST AT 8-12KTS WITH HIGHER GUSTS...BUT WILL SUBSIDE TONIGHT TO BETWEEN 3-5KTS. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 79 63 82 / 13 20 10 44 MERIDIAN 58 80 60 82 / 23 28 11 31 VICKSBURG 59 80 63 82 / 8 14 12 48 HATTIESBURG 59 82 63 84 / 7 12 9 23 NATCHEZ 59 80 64 82 / 3 13 12 40 GREENVILLE 59 78 62 80 / 30 32 20 55 GREENWOOD 59 79 62 80 / 41 37 23 53 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/15/26/19
Hazardous weather outlook, Mar 31, 9:36 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 936 AM CDT TUE MAR 31 2015 ARZ074-MSZ035>037-041>046-052-011445- ASHLEY-HUMPHREYS-HOLMES-ATTALA-SHARKEY-YAZOO-MADISON-LEAKE- NESHOBA-KEMPER-LAUDERDALE- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY THERE IS A LIMITED POTENTIAL FOR THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OF 60 MPH OVER MANY LOCATIONS NORTH OF THE INTERSTATE 20 CORRIDOR...AS A WEAK DISTURBANCE INTERACTS WITH A SLOW MOVING WARM FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY AND FRIDAY. ARZ075-MSZ018-019-025>034-038-039-011445- CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-WINSTON-NOXUBEE- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THERE IS GREATER CONFIDENCE FOR THE POTENTIAL OF THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OF 60 MPH FOR AREAS GENERALLY ALONG THE HIGHWAY 82 CORRIDOR THIS AFTERNOON AND EARLY EVENING...AS A WEAK DISTURBANCE INTERACTS WITH A SLOW MOVING WARM FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY AND FRIDAY. LAZ007>009-015-016-023>026-MSZ040-047>051-053>066-072>074-011445- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS-RANKIN-SCOTT- NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 31, 5:42 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 W LELAND 33.40N 90.97W
03/31/2015 E1.75 INCH WASHINGTON MS BROADCAST MEDIA
&&
JCULINLocal storm report, Mar 31, 5:55 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 E LELAND 33.40N 90.83W
03/31/2015 E1.75 INCH WASHINGTON MS BROADCAST MEDIA
0518 PM HAIL TRIBBETT 33.35N 90.80W
03/31/2015 E1.75 INCH WASHINGTON MS EMERGENCY MNGR
TORE A SCREEN OFF THE WINDOW OF A HOME AND PAINT OFF OF A
HOME.
0550 PM HAIL ISOLA 33.26N 90.59W
03/31/2015 E0.88 INCH HUMPHREYS MS LAW ENFORCEMENT
LOTS OF PEA TO NICKEL SIZE HAIL IN ISOLA.
&&
JCULINLocal storm report, Mar 31, 6:08 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL BELZONI 33.18N 90.49W
03/31/2015 E1.00 INCH HUMPHREYS MS PUBLIC
DIME TO QUARTER SIZE HAIL ON THE WEST SIDE OF BELZONI.
&&
JCULINLocal storm report, Mar 31, 7:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG ISOLA 33.26N 90.59W
03/31/2015 HUMPHREYS MS EMERGENCY MNGR
PARTIAL CANOPY COLLAPSE OVER THE GAS PUMPS AT THE DOUBLE
QUICK IN ISOLA. REPORTED BY EMERGENCY MANAGEMENT
&&Local storm report, Mar 31, 7:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ROSEDALE 33.85N 91.03W
03/31/2015 E0.25 INCH BOLIVAR MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED NEAR ROSEDALE. REPORTED BY
EMERGENCY MANAGEMENT.
0355 PM HAIL BENOIT 33.65N 91.01W
03/31/2015 E0.25 INCH BOLIVAR MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED NEAR BENOIT. REPORTED BY
EMERGENCY MANAGEMENT.
0400 PM HAIL 1 N BENOIT 33.67N 91.01W
03/31/2015 E1.75 INCH BOLIVAR MS EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED JUST NORTH OF BENOIT.
REPORTED BY EMERGENCY MANAGEMENT
0400 PM HAIL BENOIT 33.65N 91.01W
03/31/2015 E1.25 INCH BOLIVAR MS PUBLIC
HALF DOLLAR SIZED HAIL IN BENOIT. REPORTED BY PUBLIC
0425 PM HAIL BENOIT 33.65N 91.01W
03/31/2015 E1.50 INCH BOLIVAR MS PUBLIC
HALF DOLLAR TO PING PONG SIZED HAIL IN BENOIT. REPORTED
VIA SOCIAL MEDIA
0435 PM HAIL 10 NE METCALFE 33.55N 90.88W
03/31/2015 E2.75 INCH BOLIVAR MS EMERGENCY MNGR
BASEBALL SIZED HAIL CAUSED SIGNIFICANT DAMAGE TO A
VEHICLE NEAR NAPANEE ALONG THE WASHINGTON/BOLIVAR COUNTY
LINE
0438 PM HAIL STEENS 33.56N 88.32W
03/31/2015 E1.25 INCH LOWNDES MS PUBLIC
QUARTER TO HALF DOLLAR HAIL RELAYED VIA SOCIAL MEDIA.
0440 PM HAIL 10 N LELAND 33.55N 90.90W
03/31/2015 E1.75 INCH BOLIVAR MS EMERGENCY MNGR
GOLFBALL SIZED HAIL ON HIGHWAY 61 NORTH NEAR
WASHINGTON/BOLIVAR COUNTY LINE. RELAYED REPORT FROM
TRAINED SPORTTER
0500 PM HAIL 2 NNE METCALFE 33.48N 90.98W
03/31/2015 E0.75 INCH WASHINGTON MS OTHER FEDERAL
DIME SIZE HAIL REPORTED AT THE MID DELTA REGIONAL AIRPORT
VIA TOWER OBSERVERS.
0504 PM HAIL 2 NNW LELAND 33.43N 90.91W
03/31/2015 E1.75 INCH WASHINGTON MS PUBLIC
GOLF BALL SIZED HAIL IN STONEVILLE. REPORTED BY PUBLIC
0510 PM HAIL LELAND 33.40N 90.90W
03/31/2015 E0.50 INCH WASHINGTON MS FIRE DEPT/RESCUE
MARBLE HAIL IN LELAND. REPORTED BY FIRE DEPARTMENT.
0512 PM HAIL 4 E LELAND 33.40N 90.83W
03/31/2015 E1.75 INCH WASHINGTON MS BROADCAST MEDIA
0515 PM HAIL INVERNESS 33.35N 90.59W
03/31/2015 E0.25 INCH SUNFLOWER MS EMERGENCY MNGR
PEA SIZED HAIL IN INVERNESS. REPORTED BY EMERGENCY
MANAGEMENT
0518 PM HAIL TRIBBETT 33.35N 90.80W
03/31/2015 E1.75 INCH WASHINGTON MS EMERGENCY MNGR
TORE A SCREEN OFF THE WINDOW OF A HOME AND PAINT OFF OF A
HOME.
0550 PM HAIL ISOLA 33.26N 90.59W
03/31/2015 E0.88 INCH HUMPHREYS MS LAW ENFORCEMENT
LOTS OF PEA TO NICKEL SIZE HAIL IN ISOLA.
0550 PM TSTM WND DMG ISOLA 33.26N 90.59W
03/31/2015 HUMPHREYS MS EMERGENCY MNGR
PARTIAL CANOPY COLLAPSE OVER THE GAS PUMPS AT THE DOUBLE
QUICK IN ISOLA. REPORTED BY EMERGENCY MANAGEMENT
0553 PM HAIL BELZONI 33.18N 90.49W
03/31/2015 E1.00 INCH HUMPHREYS MS PUBLIC
DIME TO QUARTER SIZE HAIL ON THE WEST SIDE OF BELZONI.
&&
JCULINSpecial weather statement, Mar 31, 7:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 738 PM CDT TUE MAR 31 2015 MSZ043-044-049-050-010100- LEAKE-SCOTT-MADISON-RANKIN- 738 PM CDT TUE MAR 31 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCOTT... NORTHEASTERN RANKIN...EAST CENTRAL MADISON AND SOUTHWESTERN LEAKE COUNTIES... AT 736 PM CDT...A STRONG THUNDERSTORM WAS OVER LUDLOW...OR 11 MILES NORTHWEST OF HARPERVILLE...MOVING SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORTON...HARPERVILLE...BRANCH...FORKVILLE...HILLSBORO...LUDLOW... TUSCOLA AND LENA. LAT...LON 3255 8986 3270 8972 3257 8940 3230 8960 TIME...MOT...LOC 0036Z 303DEG 33KT 3256 8967 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:38 PM CDT | Special Weather Statement | JAN | Scott | 22 min |
| Apr 1, 11:20 AM CDT | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 36 hr |
| Apr 1, 11:39 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 40 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.